MAUDE Adverse Event Report: ARTHREX, INC. IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 09/24/2024, it was reported by a sales representative via phone that an ar-1588rtt2 fibertag tightrope ii implant had the post that holds the tightrobe in the button break inside the patient, and due to the issue, the ar-1288rtt2-fc3 fibertag tightrope ii was removed to get the graft back out of the patient.Everything was removed from the patient.The case was completed using an ar-1588btb btb tightrope and an ar-1288rtt2-fc3 fibertag tightrope ii with internalbrace.There was a 30-40 minute delay due to the issue.This was discovered during a quad acl reconstruction procedure on (b)(6) 2024, with no reported patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.

Brand Name
IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20354071
Report Number1220246-2024-07946
Device Sequence Number16988870
Product Code MBI
UDI-Device Identifier00888867430341
UDI-Public(01)00888867430341(11)240520(17)280531(10)15250695
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K231857
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK
Device Catalogue NumberAR-1288RTT2-FC3
Device Lot Number15250695
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown